标题:Stability analysis and control design based on average dwell time approaches for switched nonlinear port-controlled Hamiltonian systems
作者:Wang, Zi-Ming; Wei, Airong; Zhang, Xianfu
作者机构:[Wang, Zi-Ming; Wei, Airong; Zhang, Xianfu] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.
通讯作者:Wei, Airong;Wei, AR
通讯作者地址:[Wei, AR]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.
来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
出版年:2019
卷:356
期:6
页码:3368-3397
DOI:10.1016/j.jfranklin.2019.02.024
摘要:This paper addresses the problems of the stability, stabilization and H-infinity control for switched port-controlled Hamiltonian (SPCH) systems. For unforced SPCH systems, via energy-based multiple Lyapunov functions methods, sufficient conditions of both exponential stability and asymptotical stability are obtained under arbitrary switching signals with an average dwell time scheme. Then, based on the state feedback, a switching controller is designed to stabilize SPCH systems, and a switching H-infinity controller is presented to attenuate the external disturbances for SPCH systems, while SPCH systems are subject to actuator saturation, the stabilization and H-infinity control are investigated and the truncation-inequality method is employed to deal with the saturation. Finally, two numerical simulation examples are provided to verify the effectiveness of the proposed methods. (C) 2019 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85062616310&doi=10.1016%2fj.jfranklin.2019.02.024&partnerID=40&md5=face00a23272e0060b4c9049cb804c23
TOP